Works matching DE "DIRICHLET principle"
Results: 547
HIGHLY OSCILLATING BOUNDARIES AND REDUCTION OF DIMENSION:: THE CRITICAL CASE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 137, doi. 10.1142/S0219530507000924
- By:
- Publication type:
- Article
Accurate parameter estimation for Bayesian network classifiers using hierarchical Dirichlet processes.
- Published in:
- Machine Learning, 2018, v. 107, n. 8-10, p. 1303, doi. 10.1007/s10994-018-5718-0
- By:
- Publication type:
- Article
Infinite factorization of multiple non-parametric views.
- Published in:
- Machine Learning, 2010, v. 79, n. 1-2, p. 201, doi. 10.1007/s10994-009-5155-1
- By:
- Publication type:
- Article
Spectrum of the Schrödinger Operator in a Perturbed Periodically Twisted Tube.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 183, doi. 10.1007/s11005-005-0016-8
- By:
- Publication type:
- Article
A Parallel Preconditioned Iterative Realization of the Panel Method in 3D.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 1, p. 65, doi. 10.1002/(SICI)1099-1506(199601/02)3:1<65::AID-NLA73>3.0.CO;2-E
- By:
- Publication type:
- Article
An effective approach for modeling fluid flow in heterogeneous media using numerical manifold method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 8, p. 459, doi. 10.1002/fld.3986
- By:
- Publication type:
- Article
A robust and adaptive recovery-based discontinuous Galerkin method for the numerical solution of convection-diffusion equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 2, p. 63, doi. 10.1002/fld.3972
- By:
- Publication type:
- Article
Bounds on Non-Real Eigenvalues of Indefinite Sturm-Liouville Problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 525, doi. 10.1002/pamm.201310255
- By:
- Publication type:
- Article
Classification of equilibria and Γ-convergence for the discrete Perona-Malik functional.
- Published in:
- Calcolo, 2009, v. 46, n. 4, p. 221, doi. 10.1007/s10092-009-0006-9
- By:
- Publication type:
- Article
Eigenvalues of Euclidean wedge domains in higher dimensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 93, doi. 10.1007/s00526-010-0381-8
- By:
- Publication type:
- Article
On global spatial regularity in elasto-plasticity with linear hardening.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 4, p. 611, doi. 10.1007/s00526-009-0247-0
- By:
- Publication type:
- Article
On a variational problem with non-differentiable constraints.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 1, p. 119, doi. 10.1007/s00526-006-0061-x
- By:
- Publication type:
- Article
The effect of concentrating potentials in some singularly perturbed problems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 3, p. 257, doi. 10.1007/s00526-002-0169-6
- By:
- Publication type:
- Article
Blockchain Network Based Topic Mining Process for Cognitive Manufacturing.
- Published in:
- Wireless Personal Communications, 2019, v. 105, n. 2, p. 583, doi. 10.1007/s11277-018-5979-8
- By:
- Publication type:
- Article
Comparison Principles for the p-Laplacian Operator.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 825, doi. 10.1007/s10958-014-2079-5
- By:
- Publication type:
- Article
A BAYESIAN ANALYSIS OF STRUCTURAL CHANGES WITH AN APPLICATION TO THE DISPLACEMENT EFFECT.
- Published in:
- Manchester School (1463-6786), 2000, v. 68, n. 4, p. 476, doi. 10.1111/1467-9957.00206
- By:
- Publication type:
- Article
SOME ASPECTS OF BAYESIAN NONPARAMETRIC INFERENCE UNDER DENSITY ESTIMATION, REGRESSION AND SURVIVAL MODELS.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2018, v. 14, n. 2, p. 627
- By:
- Publication type:
- Article
HOW TO CONCENTRATE IDEMPOTENTS.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 1, doi. 10.14321/realanalexch.35.1.0001
- By:
- Publication type:
- Article
Special values of q-gamma products.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0123-0
- By:
- Publication type:
- Article
On a new absolute version of Siegel's lemma.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 1, p. 1, doi. 10.1007/s40687-024-00422-5
- By:
- Publication type:
- Article
Contextualized Latent Semantic Indexing: A New Approach to Automated Chinese Essay Scoring.
- Published in:
- Journal of Intelligent Systems, 2017, v. 26, n. 2, p. 263, doi. 10.1515/jisys-2015-0048
- By:
- Publication type:
- Article
A new class of Bayesian semi-parametric models with applications to option pricing.
- Published in:
- Quantitative Finance, 2013, v. 13, n. 6, p. 967, doi. 10.1080/14697688.2012.712212
- By:
- Publication type:
- Article
Measuring expectations in options markets: an application to the S&P500 index.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 9, p. 1393, doi. 10.1080/14697680903193397
- By:
- Publication type:
- Article
Impact of structural weighting on a latent Dirichlet allocation–based feature location technique.
- Published in:
- Journal of Software: Evolution & Process, 2018, v. 30, n. 1, p. 1, doi. 10.1002/smr.1892
- By:
- Publication type:
- Article
Noncoercive resonant (p,2)-equations with concave terms.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 228, doi. 10.1515/anona-2018-0175
- By:
- Publication type:
- Article
Long‐term community change through multiple rapid transitions in a desert rodent community.
- Published in:
- Ecology, 2018, v. 99, n. 7, p. 1523, doi. 10.1002/ecy.2373
- By:
- Publication type:
- Article
Null boundary controllability of a circular elastic arch.
- Published in:
- IMA Journal of Mathematical Control & Information, 2010, v. 27, n. 2, p. 119, doi. 10.1093/imamci/dnq004
- By:
- Publication type:
- Article
Posterior Simulation in the Generalized Linear Mixed Model With Semiparametric Random Effects.
- Published in:
- Journal of Computational & Graphical Statistics, 2008, v. 17, n. 2, p. 410, doi. 10.1198/106186008X319854
- By:
- Publication type:
- Article
Sampling Methods of Neutral to the Right Processes.
- Published in:
- Journal of Computational & Graphical Statistics, 2007, v. 16, n. 3, p. 656, doi. 10.1198/106186007X237081
- By:
- Publication type:
- Article
Bayes Estimation of a Symmetric Unimodal Density via S-Paths.
- Published in:
- Journal of Computational & Graphical Statistics, 2006, v. 15, n. 4, p. 848, doi. 10.1198/106186006X158936
- By:
- Publication type:
- Article
Computing Normalizing Constants for Finite Mixture Models via Incremental Mixture Importance Sampling (IMIS).
- Published in:
- Journal of Computational & Graphical Statistics, 2006, v. 15, n. 3, p. 712, doi. 10.1198/106186006X132358
- By:
- Publication type:
- Article
A Split-Merge Markov Chain Monte Carlo Procedure for the Dirichlet Process Mixture Model.
- Published in:
- Journal of Computational & Graphical Statistics, 2004, v. 13, n. 1, p. 158, doi. 10.1198/1061860043001
- By:
- Publication type:
- Article
Perfect Simulation Involving Functionals of a Dirichlet Process.
- Published in:
- Journal of Computational & Graphical Statistics, 2002, v. 11, n. 2, p. 306, doi. 10.1198/106186002760180527
- By:
- Publication type:
- Article
A Computational Approach for Full Nonparametric Bayesian Inference Under Dirichlet Process Mixture Models.
- Published in:
- Journal of Computational & Graphical Statistics, 2002, v. 11, n. 2, p. 289, doi. 10.1198/106186002760180518
- By:
- Publication type:
- Article
Estimating mixture of Dirichlet process models.
- Published in:
- Journal of Computational & Graphical Statistics, 1998, v. 7, n. 2, p. 223, doi. 10.2307/1390815
- By:
- Publication type:
- Article
Bayesian Nonparametric Instrumental Variables Regression Based on Penalized Splines and Dirichlet Process Mixtures.
- Published in:
- Journal of Business & Economic Statistics, 2014, v. 32, n. 3, p. 468, doi. 10.1080/07350015.2014.907092
- By:
- Publication type:
- Article
Multiple Imputation of Missing or Faulty Values Under Linear Constraints.
- Published in:
- Journal of Business & Economic Statistics, 2014, v. 32, n. 3, p. 375, doi. 10.1080/07350015.2014.885435
- By:
- Publication type:
- Article
Accurate Spectral Algorithms for Solving Variable-order Fractional Percolation Equations.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 2, p. 1004
- By:
- Publication type:
- Article
PELL POLYNOMIAL APPROACH FOR DIRICHLET PROBLEM RELATED TO PARTIAL DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Science & Arts, 2019, v. 19, n. 3, p. 613
- By:
- Publication type:
- Article
INTEGRATION OPERATORS FROM CAUCHY INTEGRAL TRANSFORMS TO WEIGHTED DIRICHLET SPACES.
- Published in:
- New Zealand Journal of Mathematics, 2014, v. 44, p. 93
- By:
- Publication type:
- Article
Q-Conditional Symmetries and Exact Solutions of Nonlinear Reaction-Diffusion Systems.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 4, p. 1841, doi. 10.3390/sym7041841
- By:
- Publication type:
- Article
CORRECTION TO 'NOTE ON SUMS INVOLVING THE EULER FUNCTION'.
- Published in:
- 2021
- By:
- Publication type:
- Correction Notice
THE RECIPROCITY LAW FOR THE TWISTED SECOND MOMENT OF DIRICHLET $L$ -FUNCTIONS OVER RATIONAL FUNCTION FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 383, doi. 10.1017/S0004972718000874
- By:
- Publication type:
- Article
BOUNDS ON MINORS OF BINARY MATRICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 280, doi. 10.1017/S000497271200086X
- By:
- Publication type:
- Article
JOINT UNIVERSALITY OF HURWITZ ZETA-FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 232, doi. 10.1017/S0004972712000342
- By:
- Publication type:
- Article
Providing a Personalization Model Based on Fuzzy Topic Modeling.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2021, v. 46, n. 4, p. 3079, doi. 10.1007/s13369-020-05048-7
- By:
- Publication type:
- Article
Products of Beta matrices and sticky flows.
- Published in:
- Probability Theory & Related Fields, 2004, v. 130, n. 1, p. 109, doi. 10.1007/s00440-004-0358-7
- By:
- Publication type:
- Article
Hydrodynamic limit for the Ginzburg-Landau ∇ø interface model with boundary conditions.
- Published in:
- Probability Theory & Related Fields, 2003, v. 127, n. 2, p. 205, doi. 10.1007/s00440-003-0283-1
- By:
- Publication type:
- Article
Stochastic differential equations for Dirichlet processes.
- Published in:
- Probability Theory & Related Fields, 2001, v. 121, n. 3, p. 422, doi. 10.1007/s004400100151
- By:
- Publication type:
- Article
Latent Partially Ordered Classification Models and Normal Mixtures.
- Published in:
- Journal of Educational & Behavioral Statistics, 2013, v. 38, n. 3, p. 267, doi. 10.3102/1076998612458318
- By:
- Publication type:
- Article